Superconvergence of the Interpolated Quadratic Finite Elements on Triangular Meshes
Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 385
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2005_19_3-4_a9,
author = {A. B. Andreev and M. R. Racheva},
title = {Superconvergence of the {Interpolated} {Quadratic} {Finite} {Elements} on {Triangular} {Meshes}},
journal = {Mathematica balkanica},
pages = {385},
year = {2005},
volume = {19},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a9/}
}
A. B. Andreev; M. R. Racheva. Superconvergence of the Interpolated Quadratic Finite Elements on Triangular Meshes. Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 385. http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a9/